Chan, W.L., and Zhu, Guo Bao. "On the semigroups of age-size dependent population dynamcis with spatial diffusion.." Manuscripta mathematica 66.2 (1990): 161-182. <http://eudml.org/doc/155466>.
@article{Chan1990, author = {Chan, W.L., Zhu, Guo Bao}, journal = {Manuscripta mathematica}, keywords = {spatial diffusion; infinitesimal generator; dominant eigenvalue; age distribution; maximum life expectancy; death rate function; fertility function; strongly continuous semigroup; resolvent operator; age-size dependent population model; logistic model}, number = {2}, pages = {161-182}, title = {On the semigroups of age-size dependent population dynamcis with spatial diffusion.}, url = {http://eudml.org/doc/155466}, volume = {66}, year = {1990}, }
TY - JOUR AU - Chan, W.L. AU - Zhu, Guo Bao TI - On the semigroups of age-size dependent population dynamcis with spatial diffusion. JO - Manuscripta mathematica PY - 1990 VL - 66 IS - 2 SP - 161 EP - 182 KW - spatial diffusion; infinitesimal generator; dominant eigenvalue; age distribution; maximum life expectancy; death rate function; fertility function; strongly continuous semigroup; resolvent operator; age-size dependent population model; logistic model UR - http://eudml.org/doc/155466 ER -